# SDR DALA1052013748

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 31,208 hours, 12,071 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 8000 FT THE LT OUTER PANE CRACKED.   FLIGHT RETURNED TO MSP, LANDING UNEVENTFULLY.  MX REPLACED THE L1 WINDOW IAW THE AMM.  OPS TESTED    WINDOW HEAT IAW THE AMM.
